Alert archive / California / Wind Advisories in 2013

Wind Advisory 25, NWS Sacramento, CA

December 18, 2013

NWS Sacramento, CA issued this wind advisory at Dec 18, 2013, 3:26 AM PST. It took effect at Dec 19, 2013, 4:00 AM PST. It was in force for 16 hr.

The area

The counties it named.

The facts

Issued
Dec 18, 2013, 3:26 AM PST (11:26 UTC)
In effect from
Dec 19, 2013, 4:00 AM PST
Expired
Dec 19, 2013, 8:09 PM PST
In force
16 hr
Issued by
NWS Sacramento, CA

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WWUS76 KSTO 181126
NPWSTO

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE SACRAMENTO CA
326 AM PST WED DEC 18 2013

...MODERATE TO STRONG NORTH TO NORTHEAST WINDS EARLY THURSDAY
MORNING THROUGH THURSDAY EVENING...

.A STRONG SURFACE HIGH PRESSURE AREA MOVES INTO OREGON AND THE
WESTERN GREAT BASIN THURSDAY INTO FRIDAY AND WILL BE THE CATALYST
FOR SIGNIFICANT NORTHERLY WINDS ACROSS INTERIOR NORTHERN
CALIFORNIA. A NORTH TO SOUTH JETSTREAM WILL ALSO ENHANCE THESE
NEAR-SURFACE WIND SPEEDS.

CAZ015>017-063-064-190100-
/O.NEW.KSTO.WI.Y.0025.131219T1200Z-131220T0600Z/
NORTHERN SACRAMENTO VALLEY-CENTRAL SACRAMENTO VALLEY-
SOUTHERN SACRAMENTO VALLEY-
MOUNTAINS SOUTHWESTERN SHASTA COUNTY TO NORTHERN LAKE COUNTY-
CLEAR LAKE/SOUTHERN LAKE COUNTY-
INCLUDING THE CITIES OF...REDDING...CHICO...SACRAMENTO...
ALDER SPRINGS...LAKEPORT
326 AM PST WED DEC 18 2013

...WIND ADVISORY IN EFFECT FROM 4 AM TO 10 PM PST THURSDAY...

THE NATIONAL WEATHER SERVICE IN SACRAMENTO HAS ISSUED A WIND
ADVISORY...WHICH IS IN EFFECT FROM 4 AM TO 10 PM PST THURSDAY.

* WINDS: NORTH 20 TO 30 MPH WITH GUSTS 40 TO 50 MPH.

* TIMING: GUSTY WINDS WILL BEGIN WEDNESDAY EVENING AND
  SIGNIFICANTLY INCREASE EARLY THURSDAY PRIOR TO SUNRISE.

* LOCATIONS INCLUDE: SACRAMENTO...CHICO...REDDING...EXPOSED
  EASTERN SLOPES OF THE COASTAL RANGE...EASTERN LAKE COUNTY.

* IMPACTS: POTENTIAL DOWNED TREES/LIMBS AND POSSIBLE POWER
  OUTAGES.

* FOR A DETAILED VIEW OF THE HAZARD AREA...VISIT 
  HTTP://WWW.WEATHER.GOV/SACRAMENTO/HAZARDS

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF 25 MPH AND/OR GUSTS
OF 40 MPH OR MORE ARE EXPECTED. WINDS THIS STRONG CAN MAKE
DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE
EXTRA CAUTION.

&&

INTERACT WITH US VIA SOCIAL MEDIA
WWW.FACEBOOK.COM/NWS.SACRAMENTO
WWW.TWITTER.COM/NWSSACRAMENTO

$$

CAZ013-018-066-068-069-190100-
/O.NEW.KSTO.WI.Y.0025.131219T1800Z-131220T0600Z/
SHASTA LAKE AREA / NORTHERN SHASTA COUNTY-
CARQUINEZ STRAIT AND DELTA-NORTHEAST FOOTHILLS/SACRAMENTO VALLEY-
WESTERN PLUMAS COUNTY/LASSEN PARK-
WEST SLOPE NORTHERN SIERRA NEVADA-
INCLUDING THE CITIES OF...PARADISE...CHESTER...QUINCY...
BLUE CANYON
326 AM PST WED DEC 18 2013

...WIND ADVISORY IN EFFECT FROM 10 AM TO 10 PM PST THURSDAY...

THE NATIONAL WEATHER SERVICE IN SACRAMENTO HAS ISSUED A WIND
ADVISORY...WHICH IS IN EFFECT FROM 10 AM TO 10 PM PST THURSDAY.

* WINDS: NORTHEAST 20 TO 30 MPH WITH GUSTS UP TO 50 MPH.

* TIMING: GUSTY WINDS WILL BEGIN EARLY THURSDAY MORNING AND
  SIGNIFICANTLY INCREASE MID THURSDAY MORNING.

* LOCATIONS INCLUDE: FEATHER RIVER CANYON AND OTHER NORTHEAST TO
  SOUTHWEST CANYONS...EXPOSED RIDGES...CHESTER...BLUE
  CANYON...STIRLING CITY.

* IMPACTS: VERY LOW VISIBILITY DUE TO POTENTIAL BLOWING SNOW OVER
  HIGHER SIERRA NEVADA. DOWNED TREES/LIMBS AND POSSIBLE POWER
  OUTAGES.

* FOR A DETAILED VIEW OF THE HAZARD AREA...VISIT 
  HTTP://WWW.WEATHER.GOV/SACRAMENTO/HAZARDS

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF 25 MPH AND/OR GUSTS
OF 40 MPH OR MORE ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING
DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA
CAUTION.

&&

INTERACT WITH US VIA SOCIAL MEDIA
WWW.FACEBOOK.COM/NWS.SACRAMENTO
WWW.TWITTER.COM/NWSSACRAMENTO

$$

JCLAPP
5 follow-up statements
000 
WWUS76 KSTO 182306
NPWSTO

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE SACRAMENTO CA
306 PM PST WED DEC 18 2013

...MODERATE TO STRONG NORTH TO NORTHEAST WINDS LATE TONIGHT THROUGH
THURSDAY EVENING...

.A QUICK MOVING STORM MOVES THROUGH NORCAL TONIGHT INTO THURSDAY.
AS THIS SYSTEM MOVES THROUGH, HIGHER PRESSURE TO THE NORTH AND EAST
OF OUR REGION WILL CREATE A TIGHTENING SURFACE PRESSURE GRADIENT
THAT WILL ENHANCE WINDS. A NORTH TO SOUTH JET STREAM WILL ALSO
ENHANCE THESE NEAR-SURFACE WIND SPEEDS. MODERATE NORTH TO NORTHEAST WINDS
WILL BEGIN DEVELOPING LATE TONIGHT AND BECOME STRONG ON THURSDAY
WITH GUSTY CONDITIONS. STRONGEST WINDS WILL BE ALONG THE WESTERN
SIDE OF THE SACRAMENTO VALLEY AND DOWN THE WESTERN SIERRA SLOPES.

CAZ015>017-063-064-191300-
/O.CON.KSTO.WI.Y.0025.131219T1200Z-131220T0600Z/
NORTHERN SACRAMENTO VALLEY-CENTRAL SACRAMENTO VALLEY-
SOUTHERN SACRAMENTO VALLEY-
MOUNTAINS SOUTHWESTERN SHASTA COUNTY TO NORTHERN LAKE COUNTY-
CLEAR LAKE/SOUTHERN LAKE COUNTY-
INCLUDING THE CITIES OF...REDDING...CHICO...SACRAMENTO...
ALDER SPRINGS...LAKEPORT
306 PM PST WED DEC 18 2013

...WIND ADVISORY REMAINS IN EFFECT FROM 4 AM TO 10 PM PST
THURSDAY...

* WINDS: NORTH 20 TO 30 MPH WITH GUSTS UP TO 45 MPH.

* TIMING: GUSTY WINDS WILL BEGIN THIS EVENING AND 
  SIGNIFICANTLY INCREASE EARLY THURSDAY PRIOR TO SUNRISE. 

* LOCATIONS INCLUDE: SACRAMENTO...CHICO...REDDING...LAKEPORT... 
  ALDER SPRINGS.

* IMPACTS: POTENTIAL DOWNED TREES/LIMBS AND POSSIBLE POWER 
  OUTAGES. 

* FOR A DETAILED VIEW OF THE HAZARD AREA...VISIT 
  HTTP://WWW.WEATHER.GOV/SACRAMENTO/HAZARDS 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF 25 MPH AND/OR GUSTS
OF 40 MPH OR MORE ARE EXPECTED. WINDS THIS STRONG CAN MAKE
DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE
EXTRA CAUTION.

&&

INTERACT WITH US VIA SOCIAL MEDIA
WWW.FACEBOOK.COM/NWS.SACRAMENTO
WWW.TWITTER.COM/NWSSACRAMENTO

$$

CAZ013-018-066-068-069-191300-
/O.CON.KSTO.WI.Y.0025.131219T1800Z-131220T0600Z/
SHASTA LAKE AREA / NORTHERN SHASTA COUNTY-
CARQUINEZ STRAIT AND DELTA-NORTHEAST FOOTHILLS/SACRAMENTO VALLEY-
WESTERN PLUMAS COUNTY/LASSEN PARK-
WEST SLOPE NORTHERN SIERRA NEVADA-
INCLUDING THE CITIES OF...PARADISE...CHESTER...QUINCY...
BLUE CANYON
306 PM PST WED DEC 18 2013

...WIND ADVISORY REMAINS IN EFFECT FROM 10 AM TO 10 PM PST
THURSDAY...

* WINDS: NORTHEAST 20 TO 30 MPH WITH GUSTS UP TO 55 MPH.

* TIMING: GUSTY WINDS WILL BEGIN EARLY THURSDAY MORNING AND 
  SIGNIFICANTLY INCREASE MID THURSDAY MORNING. 

* LOCATIONS INCLUDE: CHESTER...QUINCY...BLUE CANYON...PARADISE.

* IMPACTS: VERY LOW VISIBILITY DUE TO POTENTIAL BLOWING SNOW 
  OVER HIGHER SIERRA NEVADA. DOWNED TREES/LIMBS AND POSSIBLE 
  POWER OUTAGES. 

* FOR A DETAILED VIEW OF THE HAZARD AREA...VISIT 
  HTTP://WWW.WEATHER.GOV/SACRAMENTO/HAZARDS 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF 25 MPH AND/OR GUSTS
OF 40 MPH OR MORE ARE EXPECTED. WINDS THIS STRONG CAN MAKE
DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE
EXTRA CAUTION.

&&

INTERACT WITH US VIA SOCIAL MEDIA
WWW.FACEBOOK.COM/NWS.SACRAMENTO
WWW.TWITTER.COM/NWSSACRAMENTO

$$
000 
WWUS76 KSTO 191032
NPWSTO

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE SACRAMENTO CA
232 AM PST THU DEC 19 2013

...MODERATE TO STRONG NORTH TO NORTHEAST WINDS TODAY...

.A STRONG SURFACE HIGH PRESSURE AREA MOVES INTO OREGON AND THE
WESTERN GREAT BASIN TODAY INTO FRIDAY AND WILL BE THE CATALYST FOR
SIGNIFICANT NORTHERLY WINDS ACROSS INTERIOR NORTHERN CALIFORNIA. A
NORTH TO SOUTH JET STREAM WILL ALSO ENHANCE THESE NEAR-SURFACE
WIND SPEEDS. STRONGEST WINDS WILL BE ALONG THE WESTERN SIDE OF THE
SACRAMENTO VALLEY AND ADJACENT COASTAL RANGE AND ALSO DOWN THE
WESTERN SIERRA SLOPES.

CAZ013-017-200100-
/O.EXT.KSTO.WI.Y.0025.131219T1500Z-131220T0600Z/
SHASTA LAKE AREA / NORTHERN SHASTA COUNTY-
SOUTHERN SACRAMENTO VALLEY-
INCLUDING THE CITY OF...SACRAMENTO
232 AM PST THU DEC 19 2013

...WIND ADVISORY NOW IN EFFECT FROM 7 AM THIS MORNING TO 10 PM
PST THIS EVENING...

* WINDS: NORTH 20 TO 30 MPH WITH GUSTS UP TO 45 MPH.

* TIMING: GUSTY WINDS WILL SIGNIFICANTLY INCREASE TODAY JUST
  AFTER SUNRISE.

* LOCATIONS INCLUDE: VACAVILLE...SACRAMENTO...WESTERN SHASTA
  COUNTY.

* IMPACTS: POTENTIAL DOWNED TREES/LIMBS AND POSSIBLE POWER 
  OUTAGES. 

* FOR A DETAILED VIEW OF THE HAZARD AREA...VISIT 
  HTTP://WWW.WEATHER.GOV/SACRAMENTO/HAZARDS 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF 25 MPH AND/OR GUSTS
OF 40 MPH OR MORE ARE EXPECTED. WINDS THIS STRONG CAN MAKE
DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE
EXTRA CAUTION.

&&

INTERACT WITH US VIA SOCIAL MEDIA
WWW.FACEBOOK.COM/NWS.SACRAMENTO
WWW.TWITTER.COM/NWSSACRAMENTO

$$

CAZ015-016-063-064-200100-
/O.CON.KSTO.WI.Y.0025.131219T1200Z-131220T0600Z/
NORTHERN SACRAMENTO VALLEY-CENTRAL SACRAMENTO VALLEY-
MOUNTAINS SOUTHWESTERN SHASTA COUNTY TO NORTHERN LAKE COUNTY-
CLEAR LAKE/SOUTHERN LAKE COUNTY-
INCLUDING THE CITIES OF...REDDING...CHICO...ALDER SPRINGS...
LAKEPORT
232 AM PST THU DEC 19 2013

...WIND ADVISORY REMAINS IN EFFECT UNTIL 10 PM PST THIS EVENING...

* WINDS: NORTH 20 TO 30 MPH WITH GUSTS UP TO 50 MPH.

* TIMING: GUSTY WINDS WILL SIGNIFICANTLY INCREASE JUST AFTER SUNRISE
  AND LAST THROUGHOUT THE DAY.

* LOCATIONS INCLUDE: CHICO...REDDING...EXPOSED EASTERN SLOPES OF
  THE COASTAL RANGE...EASTERN LAKE COUNTY.

* IMPACTS: POTENTIAL DOWNED TREES/LIMBS AND POSSIBLE POWER 
  OUTAGES. 

* FOR A DETAILED VIEW OF THE HAZARD AREA...VISIT 
  HTTP://WWW.WEATHER.GOV/SACRAMENTO/HAZARDS 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF 25 MPH AND/OR GUSTS
OF 40 MPH OR MORE ARE EXPECTED. WINDS THIS STRONG CAN MAKE
DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE
EXTRA CAUTION.

&&

INTERACT WITH US VIA SOCIAL MEDIA
WWW.FACEBOOK.COM/NWS.SACRAMENTO
WWW.TWITTER.COM/NWSSACRAMENTO

$$

CAZ018-066-068-069-200100-
/O.CON.KSTO.WI.Y.0025.131219T1800Z-131220T0600Z/
CARQUINEZ STRAIT AND DELTA-NORTHEAST FOOTHILLS/SACRAMENTO VALLEY-
WESTERN PLUMAS COUNTY/LASSEN PARK-
WEST SLOPE NORTHERN SIERRA NEVADA-
INCLUDING THE CITIES OF...PARADISE...CHESTER...QUINCY...
BLUE CANYON
232 AM PST THU DEC 19 2013

...WIND ADVISORY REMAINS IN EFFECT FROM 10 AM THIS MORNING TO
10 PM PST THIS EVENING...

* WINDS: NORTHEAST 20 TO 30 MPH WITH GUSTS UP TO 50 MPH.

* TIMING: GUSTY WINDS WILL BEGIN EARLY THIS MORNING AND
  SIGNIFICANTLY INCREASE BY MID MORNING.

* LOCATIONS INCLUDE: TRAVIS AIR FORCE BASE...FEATHER RIVER CANYON
  AND OTHER NORTHEAST TO SOUTHWEST CANYONS...EXPOSED
  RIDGES...CHESTER...BLUE CANYON.

* IMPACTS: VERY LOW VISIBILITY DUE TO POTENTIAL BLOWING SNOW OVER
  HIGHER SIERRA NEVADA. DOWNED TREES/LIMBS AND POSSIBLE POWER
  OUTAGES.

* FOR A DETAILED VIEW OF THE HAZARD AREA...VISIT 
  HTTP://WWW.WEATHER.GOV/SACRAMENTO/HAZARDS 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF 25 MPH AND/OR GUSTS
OF 40 MPH OR MORE ARE EXPECTED. WINDS THIS STRONG CAN MAKE
DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE
EXTRA CAUTION.

&&

INTERACT WITH US VIA SOCIAL MEDIA
WWW.FACEBOOK.COM/NWS.SACRAMENTO
WWW.TWITTER.COM/NWSSACRAMENTO

$$

JCLAPP
000 
WWUS76 KSTO 191228
NPWSTO

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE SACRAMENTO CA
428 AM PST THU DEC 19 2013

...MODERATE TO STRONG NORTH TO NORTHEAST WINDS TODAY...

.A STRONG SURFACE HIGH PRESSURE AREA MOVES INTO OREGON AND THE
WESTERN GREAT BASIN TODAY INTO FRIDAY AND WILL BE THE CATALYST
FOR SIGNIFICANT NORTHERLY WINDS ACROSS INTERIOR NORTHERN
CALIFORNIA. A NORTH TO SOUTH JET STREAM WILL ALSO ENHANCE THESE
NEAR-SURFACE WIND SPEEDS. STRONGEST WINDS WILL BE ALONG THE
WESTERN SIDE OF THE SACRAMENTO VALLEY AND ADJACENT COASTAL RANGE
AND ALSO DOWN THE WESTERN SIERRA SLOPES.

CAZ015-016-063-064-200100-
/O.CON.KSTO.WI.Y.0025.000000T0000Z-131220T0600Z/
NORTHERN SACRAMENTO VALLEY-CENTRAL SACRAMENTO VALLEY-
MOUNTAINS SOUTHWESTERN SHASTA COUNTY TO NORTHERN LAKE COUNTY-
CLEAR LAKE/SOUTHERN LAKE COUNTY-
INCLUDING THE CITIES OF...REDDING...CHICO...ALDER SPRINGS...
LAKEPORT
428 AM PST THU DEC 19 2013

...WIND ADVISORY REMAINS IN EFFECT UNTIL 10 PM PST THIS EVENING...

* WINDS: NORTH 20 TO 30 MPH WITH GUSTS UP TO 45 MPH...55 MPH OVER
  HIGHER TERRAIN.

* TIMING: GUSTY WINDS WILL SIGNIFICANTLY INCREASE JUST AFTER 
  SUNRISE AND LAST THROUGHOUT THE DAY. 

* LOCATIONS INCLUDE: CHICO...REDDING...EXPOSED EASTERN SLOPES OF 
  THE COASTAL RANGE...EASTERN LAKE COUNTY. 

* IMPACTS: POTENTIAL DOWNED TREES/LIMBS AND POSSIBLE POWER 
  OUTAGES. 

* FOR A DETAILED VIEW OF THE HAZARD AREA...VISIT 
  HTTP://WWW.WEATHER.GOV/SACRAMENTO/HAZARDS 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF 25 MPH AND/OR GUSTS
OF 40 MPH OR MORE ARE EXPECTED. WINDS THIS STRONG CAN MAKE
DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE
EXTRA CAUTION.

&&

INTERACT WITH US VIA SOCIAL MEDIA
WWW.FACEBOOK.COM/NWS.SACRAMENTO
WWW.TWITTER.COM/NWSSACRAMENTO

$$

CAZ018-066-068-069-200100-
/O.CON.KSTO.WI.Y.0025.131219T1800Z-131220T0600Z/
CARQUINEZ STRAIT AND DELTA-NORTHEAST FOOTHILLS/SACRAMENTO VALLEY-
WESTERN PLUMAS COUNTY/LASSEN PARK-
WEST SLOPE NORTHERN SIERRA NEVADA-
INCLUDING THE CITIES OF...PARADISE...CHESTER...QUINCY...
BLUE CANYON
428 AM PST THU DEC 19 2013

...WIND ADVISORY REMAINS IN EFFECT FROM 10 AM THIS MORNING TO
10 PM PST THIS EVENING...

* WINDS: NORTHEAST 20 TO 30 MPH WITH GUSTS UP TO 50 MPH.

* TIMING: GUSTY WINDS WILL BEGIN EARLY THIS MORNING AND 
  SIGNIFICANTLY INCREASE BY MID MORNING. 

* LOCATIONS INCLUDE: TRAVIS AIR FORCE BASE...FEATHER RIVER 
  CANYON AND OTHER NORTHEAST TO SOUTHWEST CANYONS...EXPOSED 
  RIDGES... CHESTER...BLUE CANYON. 

* IMPACTS: VERY LOW VISIBILITY DUE TO POTENTIAL BLOWING SNOW 
  OVER HIGHER SIERRA NEVADA. DOWNED TREES/LIMBS AND POSSIBLE 
  POWER OUTAGES. 

* FOR A DETAILED VIEW OF THE HAZARD AREA...VISIT 
  HTTP://WWW.WEATHER.GOV/SACRAMENTO/HAZARDS 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF 25 MPH AND/OR GUSTS
OF 40 MPH OR MORE ARE EXPECTED. WINDS THIS STRONG CAN MAKE
DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE
EXTRA CAUTION.

&&

INTERACT WITH US VIA SOCIAL MEDIA
WWW.FACEBOOK.COM/NWS.SACRAMENTO
WWW.TWITTER.COM/NWSSACRAMENTO

$$

CAZ013-017-200100-
/O.CON.KSTO.WI.Y.0025.131219T1500Z-131220T0600Z/
SHASTA LAKE AREA / NORTHERN SHASTA COUNTY-
SOUTHERN SACRAMENTO VALLEY-
INCLUDING THE CITY OF...SACRAMENTO
428 AM PST THU DEC 19 2013

...WIND ADVISORY REMAINS IN EFFECT UNTIL 10 PM PST THIS EVENING...

* WINDS: NORTH 20 TO 30 MPH WITH GUSTS UP TO 45 MPH.

* TIMING: GUSTY WINDS WILL SIGNIFICANTLY INCREASE TODAY JUST 
  AFTER SUNRISE. 

* LOCATIONS INCLUDE: VACAVILLE...SACRAMENTO...WESTERN SHASTA 
  COUNTY. 

* IMPACTS: POTENTIAL DOWNED TREES/LIMBS AND POSSIBLE POWER 
  OUTAGES. 

* FOR A DETAILED VIEW OF THE HAZARD AREA...VISIT 
  HTTP://WWW.WEATHER.GOV/SACRAMENTO/HAZARDS 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF 25 MPH AND/OR GUSTS
OF 40 MPH OR MORE ARE EXPECTED. WINDS THIS STRONG CAN MAKE
DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE
EXTRA CAUTION.

&&

INTERACT WITH US VIA SOCIAL MEDIA
WWW.FACEBOOK.COM/NWS.SACRAMENTO
WWW.TWITTER.COM/NWSSACRAMENTO

$$

JCLAPP
000 
WWUS76 KSTO 192258
NPWSTO

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE SACRAMENTO CA
258 PM PST THU DEC 19 2013

...BREEZY CONDITIONS WILL SUBSIDE THIS EVENING...

.STRONG SURFACE HIGH PRESSURE HAS BUILT INTO OREGON, CAUSING
STRONG NORTH TO NORTHEAST WINDS ACROSS NORTHERN CALIFORNIA. THESE
WINDS ARE EXPECTED TO BEGIN DIMINISHING THIS EVENING. LOCALLY
GUSTY WINDS WILL CONTINUE ALONG THE WESTERN SACRAMENTO
VALLEY...ADJACENT COASTAL RANGE...AND ALONG THE SIERRA NEVADA
THROUGH FRIDAY MORNING.

CAZ015-016-063-064-200600-
/O.CON.KSTO.WI.Y.0025.000000T0000Z-131220T0600Z/
NORTHERN SACRAMENTO VALLEY-CENTRAL SACRAMENTO VALLEY-
MOUNTAINS SOUTHWESTERN SHASTA COUNTY TO NORTHERN LAKE COUNTY-
CLEAR LAKE/SOUTHERN LAKE COUNTY-
INCLUDING THE CITIES OF...REDDING...CHICO...ALDER SPRINGS...
LAKEPORT
258 PM PST THU DEC 19 2013

...WIND ADVISORY REMAINS IN EFFECT UNTIL 10 PM PST THIS EVENING...

* WINDS: NORTH 20 TO 30 MPH WITH GUSTS UP TO 45 MPH.

* TIMING: GUSTY WINDS WILL CONTINUE INTO THE EVENING BEFORE
  DIMINISHING.

* LOCATIONS INCLUDE: CHICO...REDDING...EXPOSED EASTERN SLOPES OF 
  THE COASTAL RANGE...EASTERN LAKE COUNTY. 

* IMPACTS: POTENTIAL DOWNED TREES/LIMBS AND POSSIBLE POWER 
  OUTAGES. 

* FOR A DETAILED VIEW OF THE HAZARD AREA...VISIT 
  HTTP://WWW.WEATHER.GOV/SACRAMENTO/HAZARDS 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF 25 MPH AND/OR GUSTS
OF 40 MPH OR MORE ARE EXPECTED. WINDS THIS STRONG CAN MAKE
DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE
EXTRA CAUTION.

&&

INTERACT WITH US VIA SOCIAL MEDIA
WWW.FACEBOOK.COM/NWS.SACRAMENTO
WWW.TWITTER.COM/NWSSACRAMENTO

$$

CAZ018-066-068-069-200600-
/O.CON.KSTO.WI.Y.0025.000000T0000Z-131220T0600Z/
CARQUINEZ STRAIT AND DELTA-NORTHEAST FOOTHILLS/SACRAMENTO VALLEY-
WESTERN PLUMAS COUNTY/LASSEN PARK-
WEST SLOPE NORTHERN SIERRA NEVADA-
INCLUDING THE CITIES OF...PARADISE...CHESTER...QUINCY...
BLUE CANYON
258 PM PST THU DEC 19 2013

...WIND ADVISORY REMAINS IN EFFECT UNTIL 10 PM PST THIS EVENING...

* WINDS: NORTHEAST 20 TO 30 MPH WITH GUSTS UP TO 50 MPH.

* TIMING: GUSTY WINDS WILL CONTINUE INTO THE EVENING BEFORE
  DIMINISHING.

* LOCATIONS INCLUDE: FAIRFIELD...FEATHER RIVER CANYON AND OTHER
  NORTHEAST TO SOUTHWEST CANYONS...AND EXPOSED RIDGES.

* IMPACTS: VERY LOW VISIBILITY DUE TO POTENTIAL BLOWING SNOW 
  OVER HIGHER SIERRA NEVADA. DOWNED TREES/LIMBS AND POSSIBLE 
  POWER OUTAGES. 

* FOR A DETAILED VIEW OF THE HAZARD AREA...VISIT 
  HTTP://WWW.WEATHER.GOV/SACRAMENTO/HAZARDS 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF 25 MPH AND/OR GUSTS
OF 40 MPH OR MORE ARE EXPECTED. WINDS THIS STRONG CAN MAKE
DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE
EXTRA CAUTION.

&&

INTERACT WITH US VIA SOCIAL MEDIA
WWW.FACEBOOK.COM/NWS.SACRAMENTO
WWW.TWITTER.COM/NWSSACRAMENTO

$$

CAZ013-017-200600-
/O.CON.KSTO.WI.Y.0025.000000T0000Z-131220T0600Z/
SHASTA LAKE AREA / NORTHERN SHASTA COUNTY-
SOUTHERN SACRAMENTO VALLEY-
INCLUDING THE CITY OF...SACRAMENTO
258 PM PST THU DEC 19 2013

...WIND ADVISORY REMAINS IN EFFECT UNTIL 10 PM PST THIS EVENING...

* WINDS: NORTH 20 TO 30 MPH WITH GUSTS UP TO 45 MPH.

* TIMING: GUSTY WINDS WILL CONTINUE INTO THE EVENING BEFORE
  DIMINISHING.

* LOCATIONS INCLUDE: VACAVILLE...SACRAMENTO...WESTERN SHASTA
  COUNTY.

* IMPACTS: POTENTIAL DOWNED TREES/LIMBS AND POSSIBLE POWER 
  OUTAGES. 

* FOR A DETAILED VIEW OF THE HAZARD AREA...VISIT 
  HTTP://WWW.WEATHER.GOV/SACRAMENTO/HAZARDS 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF 25 MPH AND/OR GUSTS
OF 40 MPH OR MORE ARE EXPECTED. WINDS THIS STRONG CAN MAKE
DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE
EXTRA CAUTION.

&&

INTERACT WITH US VIA SOCIAL MEDIA
WWW.FACEBOOK.COM/NWS.SACRAMENTO
WWW.TWITTER.COM/NWSSACRAMENTO

$$
000 
WWUS76 KSTO 200409
NPWSTO

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE SACRAMENTO CA
809 PM PST THU DEC 19 2013

CAZ013-015>018-063-064-066-068-069-200515-
/O.CAN.KSTO.WI.Y.0025.000000T0000Z-131220T0600Z/
SHASTA LAKE AREA / NORTHERN SHASTA COUNTY-
NORTHERN SACRAMENTO VALLEY-CENTRAL SACRAMENTO VALLEY-
SOUTHERN SACRAMENTO VALLEY-CARQUINEZ STRAIT AND DELTA-
MOUNTAINS SOUTHWESTERN SHASTA COUNTY TO NORTHERN LAKE COUNTY-
CLEAR LAKE/SOUTHERN LAKE COUNTY-
NORTHEAST FOOTHILLS/SACRAMENTO VALLEY-
WESTERN PLUMAS COUNTY/LASSEN PARK-
WEST SLOPE NORTHERN SIERRA NEVADA-
INCLUDING THE CITIES OF...REDDING...CHICO...SACRAMENTO...
ALDER SPRINGS...LAKEPORT...PARADISE...CHESTER...QUINCY...
BLUE CANYON
809 PM PST THU DEC 19 2013

...WIND ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN SACRAMENTO HAS CANCELLED THE WIND
ADVISORY.

WINDS HAVE DECREASED OVER INTERIOR NORTHERN CALIFORNIA SO THE 
WIND ADVISORY IS NO LONGER IN EFFECT. 

INTERACT WITH US VIA SOCIAL MEDIA
WWW.FACEBOOK.COM/NWS.SACRAMENTO
WWW.TWITTER.COM/NWSSACRAMENTO

$$

What forecasters said that day

The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Sacramento, CA wrote its last area forecast discussion before this wind advisory went out at Dec 17, 9:05 PM PST, 6 hours 21 minutes earlier.

Area forecast discussion, Dec 17, 9:05 PM PST, 6 hours 21 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE SACRAMENTO CA
905 PM PST Tue Dec 17 2013

.Synopsis...
Temperatures trending closer towards normal beginning tomorrow
with a chance of showers for the Sierra Wednesday night into
Thursday. Windy conditions Thursday.

&&

.Discussion...
A weak low pressure area off the coast is helping to spread some
high clouds over the region tonight. As the next system approaches
from the north the clouds over the area north will be pushed to
the south and east towards morning. The clearing skies might
allow for some patchy fog to develop near the water ways during
the morning.

A very weak system will drop down from the north and may produce
some showers over the region...mainly for the mountains with only
slight chances for showers in the valley. The timing is still
on track for Wednesday night and Thursday for the system to move
through. Winds will pick up behind the system starting early in
the day on Thursday. Wind Advisories look likely for Thursday.
Winds generally look like they will increase to 20 to 35 mph with
gusts up to 45 mph. The strongest winds will be on the west side
of the valley. Gusty northeast to east winds are expected to
increase during the day in the mountains as the system moves
southward during the day. The winds will gradually taper over
night and Friday.

A weak wave pushes through the Pacific Northwest during the
Friday/Saturday time frame. The NAM is a little faster than the GFS
and also slightly further to the west and is indicating the
possibility of some showers Friday afternoon over the mountains.
The GFS is slower and tires to keep any precipitation just east of
the area.

.Extended Discussion (Saturday through Tuesday)

Medium range models continue to advertise a high-amplitude ridge
remaining quasi-stationary off the West Coast through early next
week. This will continue to bring northerly winds across northern
California. Weak shortwave troughs will pass by the region over
the weekend and again early next week, but the bulk of
precipitation should generally remain north and east of the
forecast area. High temperatures should remain above normal
through the extended forecast period.

Dang

&&

.Aviation...

High pressure continues over the area with scattered to broken high
clouds. This will limited fog formation this morning. Expect mainly
VFR conditions except for areas of HZ/BR over the northern San
Joaquin Valley with MVFR in fog through 18Z. Potential for more
widespread fog Wed morning if high clouds stay away.

JClapp/Dang

&&

.STO Watches/Warnings/Advisories...
None.
&&

Nearby

Wind Advisories in California, 2013Every wind advisory in 2013

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.